# SDR QXEA2013091901391

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 30,130 hours, 31,510 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, ACFT REQUIRED MORE RT BRAKE APPLICATION THEN LT TO MAINTAIN CENTERLINE.  ON SHUTDOWN OF ENGINE NR 1 HYD QTY WENT FROM 75 PERCENT TO 90 PERCENT.  ON POST FLIGHT FOUND BRAKES COLD.  INTERROGATED CDS & FOUND IN FAULT HISTORY "RT INBRD WST & RT OUTBRD WST" NO PRESENT FAULTS.  IAW AMM TASKS 32-46-11-000-801 & 32-46-11-400-801 R & R OF NR 3 & NR 4 WST.  FUNCTIONAL TEST GOOD IAW 32-46-00-720-801.  NR 1 HYD NO DEFECTS NOTED.  RETURNED TO SERVICE.
